Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Discontinuous Galerkin methods for the Navier–Stokes equations using solenoidal approximations

Autor
Montlaur, A.; Fernandez, S.; Peraire, J.; Huerta, A.
Tipus d'activitat
Article en revista
Revista
International journal for numerical methods in fluids
Data de publicació
2010-10-20
Volum
64
Número
5
Pàgina inicial
549
Pàgina final
564
DOI
https://doi.org/10.1002/fld.2161 Obrir en finestra nova
Projecte finançador
Modelización numérica de estructuras e infraestructuras: diseño, durabilidad y estados limite
Modelización numérica de flujos, solidos y estructuras para aplicaciones industriales
Repositori
http://hdl.handle.net/2117/9191 Obrir en finestra nova
Resum
An interior penalty method and a compact discontinuous Galerkin method are proposed and compared for the solution of the steady incompressible Navier–Stokes equations. Both compact formulations can be easily applied using high-order piecewise divergence-free approximations, leading to two uncoupled problems: one associated with velocity and hybrid pressure, and the other one only concerned with the computation of pressures in the elements interior. Numerical examples compare the efficiency and...
Citació
Montlaur, A. [et al.]. Discontinuous Galerkin methods for the Navier–Stokes equations using solenoidal approximations. "International journal for numerical methods in fluids", 20 Octubre 2010, vol. 64, núm. 5, p. 549-564.
Grup de recerca
LACÀN - Mètodes Numèrics en Ciències Aplicades i Enginyeria

Participants

Arxius